610-489-1828

115 W. Main Street, Suite B
Collegeville, PA 19426

Upcoming Workshops

Presented by Patti Andrich, MA, COVT, OTR/L, CINPP
September 14 & 15, 2019
Hosted by Dr. Tressa Malikkal and the Vision and Learning Center

Download the course registration form here.

Course Description:

This 12-hour course will outline the process of Neuro-Sensory Motor Maturation that leads to the
development of cerebellar functions, integration of primitive reflexes and supportive postural functions.
The presentation will cover the reemergence of primitive reflexes and loss of postural control reflexes
following brain injuries. The course will discuss the relationship of reflex development to the process of
sensory integration, and more specifically to the development of functional vision skills and auditory
processing skills needed for learning. Reflex testing techniques and Integration exercises will be
presented with hands on opportunities for practice.

12 HOUR COURSE AGENDA (CE Credits pending approval)

Day 1

7:30am – 8:00am Registration (continental breakfast will be provided)

8:00am – 10:00 am Lecture/workshop (2 hours)

  • Neural Basis for Sensory Motor connections
  • The relationship of reflex development to the process of sensory integration, and morespecifically to the development of functional vision skills and auditory processing skills needed

    for learning.

  • Process of Neuro-Sensory Motor Maturation that leads to the development of cerebellarfunctions, integration of primitive reflexes and supportive postural functions.

    10:00- 10:15 Break

    10:15-12:15 Lecture Continues (2 hours)

  • Reemergence of primitive reflexes and loss of postural control reflexes following brain injuries.
  • Applying Hebb’s Law to Therapeutic Interventions
  • Discussion: Linking Motor & Sensory Neurons12:15-1:15 Lunch (Lunch will be provided)
    1:15-3:15 Lecture Continues (2 hours)

  • Assessing Patterns of Movement: Live Demonstrations and Video Analysis
  • Hands-on Practice
  • Therapeutic Exercises & Activities for Developing Movement Patterns.
  • Defining, Assessing & Treating Primitive Reflex Abnormalities: Live Demonstrations and VideoAnalysis

3:15- 3:30 Break

3:30-4:30 Lecture continues (1 hour)

• Continue Defining, Assessing & Treating Primitive Reflex Abnormalities: Live Demonstrations
and Video Analysis

4:30pm Day 1 Lecture Ends

Day 2

8:00-10:00 (2 hours) (continental breakfast will be provided)
• Lecture Resumes: Defining, Assessing & Treating Postural Reflex Abnormalities: Live

Demonstrations and Video Analysis
10:00-10:15 Break

10:15-12:15 (2 hours)

• Therapeutic Exercises & Activities for developing visual motor skills, visual perceptual functions,
sensory integration, body coordination and posture.

12:15-1:15 Lunch (lunch will be provided)

  • 1:15-2:15 Lecture Continues (1 hour)
  • Continue Therapeutic Exercises & Activities for developing visual motor skills, visual perceptualfunctions, sensory integration, body coordination and posture.
  • Closing comments, Questions & Answers2:15 Day 2 Lecture Ends

    About the Presenter

Patti Andrich, MA, OTR/L, COVT is a therapist, consultant and guest lecturer. She is well known for her work in vision development, sensory integration, and her model of Neuro- Sensory Motor Maturity. Patti is recognized for her success in helping others achieve improved vestibular, visual-motor, visual- perceptual, auditory perceptual, and sensorimotor development. She has contributed to research in vision development with Cleveland State University and has published several articles. Patti received her Master degree (1992) in education from The Ohio State University and her occupational therapy degree from Cleveland State University (1999). She holds additional certifications in vision therapy, reflex integration, and auditory processing. She is a member of The Optometric Extension Program, the College of Optometrists in Vision Development, the Neuro-Optometric Rehabilitation Association- Advisory Board and she is a review board member of the Optometry & Visual Performance journal. Patti is a volunteer member of the US EASI International Normative Data Collection Testers, and a valued keynote and conference speaker for local, state, national, and international conferences.

Download the course registration form here.


Vision and Learning Center is proud to offer Vision Therapy to Trappe Pennsylvania and the surrounding communities, including Collegeville, Royerford, Limerick, Eagleville, Phoenixville, Skippack, King of Prussia, Norristown, Pottstown, and Plymouth Meeting.